Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 86, NWS Tallahassee, FL

June 15, 2023Dale County, Henry County, Alabama

NWS Tallahassee, FL issued this tornado warning at Jun 15, 2023, 8:26 AM CDT for Dale County, Henry County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 8:26 AM CDT (13:26 UTC)
Expired
Jun 15, 2023, 9:15 AM CDT
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dale County, AL, Henry County, AL

The radar

The Ft Rucker radar (KEOX), 16 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

433 
WFUS52 KTAE 151326
TORTAE
ALC045-067-151415-
/O.NEW.KTAE.TO.W.0086.230615T1326Z-230615T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
826 AM CDT Thu Jun 15 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northeastern Dale County in southeastern Alabama...
  Western Henry County in southeastern Alabama...

* Until 915 AM CDT.
    
* At 826 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Ozark, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Abbeville around 900 AM CDT.

Other locations impacted by this tornadic thunderstorm include Bells
Crossroads, Mabson, Arguta, Snells Crossroads, Graball, Dale County
Lake, Dancey, Phillips Crossroads, Balkum and Skipperville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3167 8516 3140 8517 3148 8565 3162 8565
      3162 8542 3164 8542
TIME...MOT...LOC 1326Z 265DEG 28KT 3153 8557 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

73-YOUNG
1 follow-up statement
481 
WWUS52 KTAE 151351
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
851 AM CDT Thu Jun 15 2023

ALC045-151401-
/O.CAN.KTAE.TO.W.0086.000000T0000Z-230615T1415Z/
Dale AL-
851 AM CDT Thu Jun 15 2023

...THE TORNADO WARNING FOR NORTHEASTERN DALE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3167 8516 3140 8517 3146 8541 3160 8541
TIME...MOT...LOC 1351Z 272DEG 25KT 3152 8532 

$$

ALC067-151415-
/O.CON.KTAE.TO.W.0086.000000T0000Z-230615T1415Z/
Henry AL-
851 AM CDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR CENTRAL
HENRY COUNTY...
    
At 851 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Abbeville, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Abbeville around 900 AM CDT.

Other locations impacted by this tornadic thunderstorm include Murphy
Station, Graball, Dancey, Capps, Abbeville Municipal A/P, Willis
Crossroads and Balkum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3167 8516 3140 8517 3146 8541 3160 8541
TIME...MOT...LOC 1351Z 272DEG 25KT 3152 8532 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

73-YOUNG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 15, 5:42 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 15, 5:42 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
642 AM EDT Thu Jun 15 2023

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 259 AM EDT Thu Jun 15 2023

Shortwave trough currently moving across western Mississippi, is
aiding in another MCS/cluster of storms from central Alabama
westward to central Mississippi. This complex with move
east/southeast, while additional development will occur in
southern Alabama and in the northern Gulf. This area will spread
east this morning while additional development will occur this
afternoon from central Alabama towards the Florida panhandle. The
atmosphere hasn't changed much over the past few days with
instability remaining on the order of 2500-3500 J/kg, bulk shear
around 40 knots, PWATs around 1.8 inches, and lift with the
shortwave troughs, seabreeze, and introduction of a southward
moving cold front. SPC today has a slight risk for severe weather
today, citing the biggest threats as wind and hail with an
isolated tornado threat as well. Also, with the recent heavy
rainfall, especially through our Georgia and southeast Alabama
counties, a slight risk for excessive rainfall exists in these
areas as well.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 259 AM EDT Thu Jun 15 2023

Not much change in the overall pattern is expected into the short
term period. Northwest flow, in between upper ridging in the
western Gulf and troughing over the northeast, will act to keep
the instability, shear, and moisture in place to warrant a
continued threat for severe weather both Friday and Saturday. SPC
has much of the area in a slight risk for severe weather Friday
and a marginal risk for Saturday. Several impulses will ride down
on northwest flow and act to get things going and aided by diurnal
convection through the day, rain chances are fairly high with
70-80% across much of the area.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 259 AM EDT Thu Jun 15 2023

Troughing continues over the southeast as a strong shortwave
trough reinforces and deepens the upper trough and upper ridging
slides westward. This will keep elevated rain chances in the
forecast through this period with multiple episodes of convective
clusters or MCSs moving in on northwest flow, in addition to the
normal diurnal seabreeze activity as well. With the amount of rain
and cloud cover, have high temperatures this period mostly in the
upper 80s to around 90 degrees.

&&

.AVIATION...
(12Z TAFS)
Issued at 630 AM EDT Thu Jun 15 2023

Convection will be moving into the area this morning with
additional development through the day and into the evening.
Favored areas this morning are DHN/ABY then moving south to
TLH/VLD/ECP this afternoon and evening. Severe storms are possible
with damaging winds and hail as the main threat with an isolated
tornado or two also possible. Tempo MVFR/IFR in and around
stronger convection can be expected. Winds will increase outside
of storms this afternoon with gusts around 20 knots from the
southwest. Convection should work southward into the Gulf tonight
but may need to remain mentioned in the TAF at ECP and perhaps TLH
through mid evening depending on the location of the storms.

&&

.MARINE...
Issued at 259 AM EDT Thu Jun 15 2023

Unsettled weather is likely the next few days with multiple
rounds of showers and thunderstorms moving near or across the
waters. Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally
southwest winds are expected with periods of exercise caution
conditions, especially within the nearshore waters.

&&

.FIRE WEATHER...
Issued at 259 AM EDT Thu Jun 15 2023

An unsettled weather pattern will continue into the weekend. Daily
rounds of showers and thunderstorms, including severe
thunderstorms with large hail, damaging winds, and isolated
tornadoes, is also expected to continue into the weekend. Elevated
transport winds will lead to areas of high dispersions, especially
across the Florida counties and into southwest Georgia.

&&

.HYDROLOGY...
Issued at 259 AM EDT Thu Jun 15 2023

Widespread rainfall totals of 1-2 inches were reported through
the area and via doppler radar, with areas around the Flint river
and wiregrass from southwest Georgia and extreme southeast Alabama
picking up 4-6 inches. Albany airport recorded 5.19 inches
yesterday and the heaviest of rainfall occurred through Randolph,
Terrell, Calhoun and Dougherty counties. These areas will
especially be vulnerable to additional flooding risks as storms
develop today. Heaviest totals today may shift a little south and
will need to keep an eye on the panhandle for possible inclusion
in the watch later.

Totals over the next several days will be around 2-4 inches with
isolated higher amounts. Concerning area rivers, a few of the
faster responding rivers are forecast to reach action stage over
the next several days, including the Choctawhatchee, Flint,
Kinchafoonee, and Ochlockonee. This also bears watching depending
on how rainfall over the next several days occurs.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   89  73  89  72 /  70  70  70  60
Panama City   87  74  87  74 /  70  60  70  60
Dothan        86  70  88  70 /  80  70  60  60
Albany        86  68  88  69 /  80  70  40  40
Valdosta      87  70  89  70 /  70  70  60  50
Cross City    89  74  88  73 /  70  60  70  60
Apalachicola  86  77  86  75 /  60  50  70  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.

     High Rip Current Risk through Friday morning for FLZ108-112-114-
     115.

GA...Flood Watch through Friday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Special weather statement, Jun 15, 5:58 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
658 AM EDT Thu Jun 15 2023

FLZ018-019-GAZ158>160-151145-
Inland Jefferson FL-Madison FL-Brooks GA-Lowndes GA-Thomas GA-
658 AM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern
Jefferson, north central Madison, southern Lowndes, southeastern
Thomas and southern Brooks Counties through 745 AM EDT...

At 657 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Quitman, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Park, Valdosta, Quitman, I-75 At Exit 16, Remerton, Dasher,
Dixie, Dills, Grooverville, Twin Lakes, Valdosta Regional Airport,
Kinderlou, Pidcock, I-75 At Exit 5, Lovett, Nankin, Empress,
Clyattville, Brooks Co A/p and Blue Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3083 8309 3083 8310 3080 8310 3080 8313
      3077 8314 3063 8314 3063 8329 3062 8327
      3060 8326 3062 8378 3078 8379 3091 8309
TIME...MOT...LOC 1057Z 265DEG 43KT 3071 8367

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 6:17 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
717 AM EDT Thu Jun 15 2023

GAZ124-126>128-151200-
Worth GA-Lee GA-Terrell GA-Turner GA-
717 AM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northwestern Turner,
Lee, southeastern Terrell and northwestern Worth Counties through 800
AM EDT...

At 717 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Dawson, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leesburg, Ashburn, Albany, Worth, Warwick, Sasser, Stocks, Forrester,
Bridges Crossroad, Palmyra, Century, Herod, Sibley, Jordan Place,
Dawson Municipal A/P, Starksville, Byne Crossroads, Armena, Philema
and Dakota.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3190 8393 3184 8394 3184 8386 3182 8385
      3183 8384 3180 8380 3180 8364 3170 8360
      3164 8399 3165 8403 3164 8404 3162 8414
      3162 8444 3174 8447 3191 8392
TIME...MOT...LOC 1117Z 256DEG 49KT 3168 8436

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 7:22 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
822 AM EDT Thu Jun 15 2023

GAZ120-122-124-151300-
Quitman GA-Randolph GA-Terrell GA-
822 AM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northern Randolph,
Quitman and northwestern Terrell Counties through 900 AM EDT...

At 822 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Buena Vista to 9 miles
west of Lumpkin to near Hawkinsville. Movement was southeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuthbert, Georgetown, Shellman, Parrott, Springvale Station, Wire
Bridge, Pachitla, Peterson Hill, Coles, White House, Crossroads,
Yeomans, Oakville, Chambliss, Hatcher, Morris, Brooksville,
Benevolence, Springvale and Wades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3198 8504 3198 8501 3197 8495 3195 8496
      3192 8491 3193 8480 3192 8480 3192 8445
      3194 8444 3196 8444 3187 8434 3180 8446
      3170 8490 3175 8496 3178 8496 3178 8500
      3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 1222Z 300DEG 36KT 3223 8464 3206 8496 3200 8526

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

73-YOUNG
Special weather statement, Jun 15, 7:26 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tallahassee FL
726 AM CDT Thu Jun 15 2023

ALZ065-066-151300-
Dale AL-Coffee AL-
726 AM CDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northern Dale and
Coffee Counties through 800 AM CDT...

At 725 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brantley to near New Brockton. Movement
was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elba, Enterprise, Fort Rucker, Ozark, New Brockton, Ariton, Lee, Pine
Level, Mixons Crossroads, Carl Folsom A/p, Dill, Hooper Stage Field,
Turner Crossroads, Lowry Mill, Camp Humming Hills, Mabson,
Clintonville, Wise Mill, Roeton and Dale County Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Alabama.

&&

LAT...LON 3153 8619 3153 8616 3154 8614 3162 8615
      3162 8571 3148 8550 3128 8593 3142 8620
TIME...MOT...LOC 1225Z 243DEG 34KT 3150 8624 3134 8596

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 7:58 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
858 AM EDT Thu Jun 15 2023

ALZ065>067-GAZ121-151345-
Dale AL-Henry AL-Coffee AL-Clay GA-
858 AM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northern Dale,
central Henry, northeastern Coffee and central Clay Counties through
945 AM EDT/845 AM CDT/...

At 858 AM EDT/758 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Antioch to 9 miles
northeast of Ozark. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abbeville, Fort Gaines, Ozark, Fort Rucker, Ariton, Bellville,
Shorterville, Scottsboro Crossroads, Pecan, Roeton, Dale County Lake,
Thomas Mill Creek, Phillips Crossroads, Hwy 231 Pea River Bridge,
Fort Gaines-Clay Airport, Skipperville, Murphy Station, Beamon,
Screamer and Coates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama.

&&

LAT...LON 3156 8483 3144 8550 3150 8589 3162 8595
      3162 8542 3171 8542 3170 8522 3174 8521
      3177 8516
TIME...MOT...LOC 1258Z 255DEG 39KT 3174 8590 3150 8552

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Jun 15, 8:18 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
918 AM EDT Thu Jun 15 2023

GAZ120>122-124-151400-
Quitman GA-Randolph GA-Terrell GA-Clay GA-
918 AM EDT Thu Jun 15 2023

...Strong thunderstorms will impact portions of northwestern Clay,
Randolph, Quitman and northwestern Terrell Counties through 1000 AM
EDT...

At 918 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Lumpkin to 7 miles
southeast of Georgetown to 7 miles east of Richards Crossroads.
Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuthbert, Georgetown, Shellman, Parrott, Wire Bridge, Bonapartes
Retreat, Watson Crossroads, Crossroads, Ricks Place, Randolph Co A/p,
Chambliss, Hatcher, Morris, Benevolence, Springvale, Cotton Hill,
Wades, Days Crossroads, Springvale Station and Pachitla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3198 8504 3198 8501 3197 8495 3195 8496
      3192 8491 3193 8480 3192 8480 3193 8468
      3192 8445 3196 8444 3195 8443 3176 8447
      3167 8475 3172 8512 3177 8512 3178 8514
      3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 1318Z 275DEG 34KT 3196 8491 3182 8499 3177 8515

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:13 PM CDTSevere Thunderstorm Warning Destructive damage threatTAEHouston47 min
Jun 14, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatTAEGeneva84 min
Jun 14, 10:10 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva37 min
Jun 14, 10:25 PM CDTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston65 min
Jun 15, 3:49 AM CDTSpecial Weather StatementTAECoffee, Dale, Henry41 min
Jun 15, 3:58 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Henry47 min
Jun 15, 4:09 AM CDTSevere Thunderstorm WarningTAEHenry36 min
Jun 15, 4:14 AM CDTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston61 min
Jun 15, 7:26 AM CDTSpecial Weather StatementTAECoffee, Dale34 min
Jun 15, 7:58 AM CDTSpecial Weather StatementTAEHenry47 min
Jun 15, 8:38 AM CDTAreal Flood AdvisoryTAECoffee, Dale112 min
Jun 15, 9:04 AM CDTSevere Thunderstorm WarningTAEHenry41 min
Jun 15, 9:26 AM CDTFlash Flood WarningTAEDale, Henry2 hr
Jun 15, 9:47 AM CDTAreal Flood WarningTAEHenry6 min
Jun 15, 9:53 AM CDTFlash Flood WarningTAEHenry3 hr
Jun 15, 10:26 AM CDTSpecial Weather StatementTAECoffee49 min
Jun 15, 10:47 AM CDTFlash Flood WarningTAEHenry3 hr
Jun 15, 11:45 AM CDTSpecial Weather StatementTAECoffee, Dale45 min
Jun 15, 1:36 PM CDTSevere Thunderstorm WarningTAECoffee54 min
Jun 15, 2:42 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston48 min
Jun 15, 3:17 PM CDTAreal Flood AdvisoryTAECoffee, Dale118 min
Jun 15, 3:24 PM CDTSevere Thunderstorm WarningTAEGeneva, Houston81 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.